| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that non of the buttons on their device are working aside from the on/off button.As a result, defibrillation therapy may be unavailable, if needed.The buttons started working again after the device was power cycled multiple times.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Stryker replaced the device's main keypad assembly and system pcb flex cable as a precaution.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.